# SDR DALA2024050604948

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Part number: UNKNOWN
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 L-4 DOOR KNUCKLE KNOCKER ADJUSTMENT ROD BENT. CORRECTIVE ACTION: REMOVED AND REPLACED ADJUSTMENTROD ON L4 DOOR REF CMM 52-11-25. (0326342)
